# SDR AU980944

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 5711 · Wing Spar
- Part: Rivet
- Part number: 052301144
- Condition: Missing
- Location: Wing
- Component: 052301144
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING LOWER SPAR CAP HAD NUMEROUS RIVETS MISSING.  RIVETS HAVE A CROSS ON THE HEAD POSSIBLY INDICATING MAGNESIUM MANUFACTURE.
